# SDR UALA2013061204035

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 73,758 hours, 13,096 cycles
- Engine: Pwa PW4077
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Failed
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EGT FAILURE, EEC STATIC TESTED.  EGT OUT OF RANGE.
